MathSciNet Relay Station
MathSciNet bibliographic data
MR934880 (89c:26026) 26C10 (30C15)
Harris, Gary; Martin, Clyde Large roots yield large coefficients. An addendum to: "The roots of a polynomial vary continuously as a function of the coefficients'' [Proc. Amer. Math. Soc. 100 (1987), no. 2, 390–392; MR0884486 (88h:30006)]. Proc. Amer. Math. Soc. 102 (1988), no. 4, 993–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement